Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tingling sensations all over body. Taking antidepressants, stopped them. Potassium, calcium level normal. Causes for tingling?

good day, my daughter is complaining about tingling sensation all over the body, she stopped taking antidepressant table 3 months ago when she migrated to XXXXX, is it the effect of not taking the antidepressant medecine ( feliz s), series of electrolyte test have already been conducted like potassium , calcium level found to be normal...what may be the cause of that tingling sensation?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
When certain antidepressants are stopped abruptly without tapering them, this can cause what is known as a "serotonin discontinuation syndrome." tingling sensations over the body can be a part of this problem. I have seen this syndrome last up to several weeks at a time, but never for three months after cessation of a medication like you describe. Nevertheless, it could be the case that your daughter continues to have these symptoms. She should consult a psychiatrist for further guidance of course.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor